Skip to Content

Can methotrexate cause a patient to get leukemia?

Responses (2)

Rajive Goel 2 Jul 2010

It has not been indicated, however it would be better to double check it with a oncologist/doc/pharmacist.

bacterial 2 Jul 2010

Hi jethall

Its not one of the listed side effects. I have been on Methotrexate for over a year and in the patient instruction leaflet, it says that Methotrexate can suppress the bone marrow, which is why there are regular monthly blood tests carried out (including full blood count) to monitor this. You could mention this to the pharmacist if its causing you concern. So far I have been keeping well on Methotrexate with no serious side effects and I hope you will be okay too, as it is an effective treatment. Best wishes.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions